On the rational points over Henselian fields
Algebra i logika, Tome 6 (1967) no. 3, pp. 39-49
Cet article a éte moissonné depuis la source Math-Net.Ru
Theorem I gives the necessary and sufficient condition for an algebraic variety to have a rational point over a field with nontrivial henselian valuation. Theorem [2] gives the necessary and sufficient condition for a system of equations over algebraic complete 2 valuation ring to have a rational point. This theorem extends the M. Greenberg's result [4].
@article{AL_1967_6_3_a5,
author = {Yu. L. Ershov},
title = {On the rational points over {Henselian} fields},
journal = {Algebra i logika},
pages = {39--49},
year = {1967},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1967_6_3_a5/}
}
Yu. L. Ershov. On the rational points over Henselian fields. Algebra i logika, Tome 6 (1967) no. 3, pp. 39-49. http://geodesic.mathdoc.fr/item/AL_1967_6_3_a5/